| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140); Halo (2227)
| Date of Event |
11/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient experienced wavy vision, poor vision, dissatisfaction and halos.The iol was exchanged for monofocal lens model 20 days following the initial implant procedure.Additional information has been received and stated that, there was no patient harm reported.The lens was replaced with non company monofocal iol.
Additional Manufacturer Narrative
The lens was returned for evaluation.Solution is dried on the lens.The lens has been cut in two pieces, typical of insertion and removal from the eye.Cracks and scratches are observed on the optic.Marks are observed on both sides of the optic that are similar to those left by a surgical instrument used to grasp the lens.A power and resolution inspection could not be conducted due to extensive damage.Qualified associated products were indicated.The root cause for the reported events could not be determined.The file indicates multifocal company (1.50cyl), 21.0 diopter was replaced with an monofocal lens.Due to the exchange of a multifocal toric lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.The power and resolution of each lens is 100% evaluated during the manufacturing process to determine acceptability per model and diopter.The manufacturer internal reference number is: (b)(4).